# SDR AUS20010489

- Difficulty date: April 1, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Separated
- Location: Trailing Edge Fl
- Component: Trailing Edge Fl
- Stage of operation: CR
- Nature of condition: D, F
- Precautionary procedure: K

## Discrepancy

(AUS) OUTBOARD TRAILING EDGE FLAP RUBBER SEAL SEPARATED.
